Show simple item record

dc.contributor.authorAlmiladi, A.
dc.contributor.authorIbrahim, M. K.
dc.contributor.authorAl-Akidi, M.
dc.contributor.authorAggoun, A.
dc.date.accessioned2010-04-14T08:44:27Z
dc.date.available2010-04-14T08:44:27Z
dc.date.issued2009-02
dc.identifier.citationAlmiladi, A. et al. (2009) High performance scalable radix-2n GF(2m) serial-serial multipliers. Journal of Circuits, Systems and Computers, 18 (1), pp. 11-30.en
dc.identifier.urihttp://hdl.handle.net/2086/3710
dc.language.isoenen
dc.publisherIETen
dc.titleHigh performance scalable radix-2n GF(2m) serial-serial multipliers.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1142/S0218126609004892


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record